# SDR AU960307

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Attach Fitting S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TOP RH STABILATOR ATTACHMENT FITTING CORRODED - STABILATOR AND ALL FOUR FITTINGS REMOVED FOR FURTHER INSPECTION - INSPECTION OF TOP RH POSITION REVEALED EXTENSIVE CORROSION TO SKIN FLANGE AND  CRACKING - CRACK LENGTH 19.05MM (0.75IN) - FOUND DURINGINSPECTION IAW AD/PA34/40
